User menu

Accès à distance ? S'identifier sur le proxy UCLouvain | Saint-Louis

Search

Displaying 8 results.
    • Journal article
    Severe postoperative hyperthermic syndrome after addition of tilidine/naloxone to duloxetine therapy
    Vinetti, Marco[UCL] Duprez, Thierry[UCL] Hantson, Philippe[UCL] (2013) Clinical Toxicology — Vol. 51, no.6, p. 516-517 (2013)
    • Journal article
    Massive cerebral air embolism during esophagogastroduodenoscopy (EGD).
    Vinetti, Marco[UCL] De Roock, Sophie[UCL] Hantson, Philippe[UCL] (2009) Clinical gastroenterology and hepatology : the official clinical practice journal of the American Gastroenterological Association — Vol. 8, no. 2, p. A20 (2010)
    • Journal article
    Inverted (Reverse) Takotsubo Cardiomyopathy following Cerebellar Hemorrhage.
    Piérard, Sophie F.[UCL] Vinetti, Marco [UCL] Hantson, Philippe[UCL] (2014) Case reports in cardiology — Vol. 2014, p. 781926 [1-4] (2014)